# SDR SWIA2019101646480

- Difficulty date: September 9, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 39,956 hours, 34,776 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB CORRODED AT ACCESS PNL CUTOUTS AND STAIR LANDINGS (C-CHECK) RO: 10/13/2019 REMOVED CORROSION ON PAX DOOR AFT WEB STEP LANDINGS IAW SRM. REMOVED AND REPLACED PAX DOOR AFT WEB IAW SRM.
